Research ArticleOpen accessEvery word in the titleHomotopy Perturbation Method and Variational Iteration Method for Solving Zakharov-Kuznetsov EquationB. Ganjavi, H. Mohammadi, D.D. Ganji, A. BarariAmerican Journal of Applied Sciences, Vol. 5, Issue 7 · 31 Jul 2008 · 6,798 accessesView PDFCite
695 articles for “equation”
Set a search alertResearch ArticleOpen accessEvery word in the titlePower Series Solution for a Two-step Reactive-diffusive Equation with Variable Pre-exponential FactorE.A. Adebile, O.K. Koriko, U.S. IdiongJournal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 6,851 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleA Boundedness Theorem for a Certain Third Order Nonlinear Differential EquationA.T. Ademola, R. Kehinde, O.M. OgunlaranJournal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 6,925 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleNonlinear Whitham-Broer-Kaup Wave Equation in an Analytical SolutionS.A. Zahedi, M. Vaezi, N. TolouAmerican Journal of Engineering and Applied Sciences, Vol. 1, Issue 2 · 30 Jun 2008 · 7,680 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleSample Selection Analysis of Wage Equation for Women In Ondo State NigeriaSola Olorunfemi, Olorunsola E. OlowofesoJournal of Social Sciences, Vol. 3, Issue 3 · 30 Sep 2007 · 7,557 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleGlobal Behavior of a Higher Order Difference EquationAlaa E. Hamza, R. Khalaf-AllahJournal of Mathematics and Statistics, Vol. 3, Issue 1 · 31 Mar 2007 · 7,054 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleOn Self-similar Solution of Non-linear Diffusion Equation with Convection TermB. I. Olajuwon, A. O. PopoolaJournal of Mathematics and Statistics, Vol. 2, Issue 4 · 31 Dec 2006 · 6,312 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleThe Solution of Heat Conduction Equation with Mixed Boundary ConditionsNaser AbdelrazaqJournal of Mathematics and Statistics, Vol. 2, Issue 1 · 31 Mar 2006 · 7,815 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleEffects of Higher Order Dispersion Terms in the Nonlinear Schrodinger EquationRobert Beech, Frederick OsmanAmerican Journal of Applied Sciences, Vol. 2, Issue 9 · 30 Sep 2005 · 6,491 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleProgramming of the Generalized Nonlinear Paraxial Equation for the Formation of Solitons with MathematicaFrederick Osman, Robert BeechAmerican Journal of Applied Sciences, Vol. 1, Issue 2 · 30 Jun 2004 · 6,784 accessesView PDFCite